English
发布日期:2013-04-18    发布单位:数学系
基本信息:
姓 名: 冯衍全 性 别:
出生年月: 1962年9月12日 民 族:
职 称: 教授    
办公电话:    
通讯地址:  北京交通大学理学院数学系
电子邮件  yqfeng@bjtu.edu.cn
个人简历:

冯衍全,男,1962年9月生。1997年获北京大学理学博士学位,1999年北京交通大学博士后出站并留校工作,2001年被评为教授,2002年被聘为博士生导师。

研究领域:
代数组合,代数图论
教学工作:
本科生:《近世代数》,《离散数学》。 硕士研究生:《有限群论》,《置换群基础》,《代数图论》。 博士研究生:《有限置换群》,《群图与曲面》。
科研项目:

近几年主持的科研项目:
国家自然科学基金,高等学校博士学科点专项基金,教育部科学技术研究重点基金,教育部优秀青年教师资助计划。

论文及著作:

2002年以来发表的主要文章:

Yan-Quan Feng, Jin Ho Kwak, Mingyao Xu and Jin-Xin Zhou, Tetravalent half-arc-transitive graphs of order p^4, European Journal of Combinatorics, 29(2008), 555-567.

Yan-Quan Feng, Klavdija Kutnar, Aleksander Malnic, Dragan Marusic, On 2-fold covers of graphs, Journal of Combinatorial Theory B, 98(2008), 324-341.

Yan-Quan Feng and Jin-Xin Zhou, A note on semisymmetric graphs, Discrete Mathematics, 2008, 1-5, available on website//doi:10.1016/j.disc.2007.07.096.

Yan-Quan Feng and Jin Ho Kwak, Cubic symmetric graphs of order a small number times a prime or a prime square, Journal of Combinatorial Theory B, 97(2007), 627-646.

Yan-Quan Feng, Kaishun Wang and Chuixiang Zhou, Tetravalent half-transitive graphs of order 4p, European Journal of Combinatorics, 28(2007), 726-733.

Jin-Xin Zhou and Yan-Quan Feng, Two sufficient conditions for non-normal Cayley graphs and their applications, Science in China, 50(2007), 201-216.

Yan-Quan Feng, Jin Ho Kwak and Chuixiang Zhou, Constructing even radius tightly attached half-arc-transitive graphs of valency four, J. Alg. Combin, 26(2007), 431-451.

Chuixiang Zhou and Yan-Quan Feng, Automorphism groups of connected cubic Cayley graphs of order 4p, Algebra Colloquium, 14(2007), 351-359.

Yan-Quan Feng, Automorphism groups of Cayley graphs on symmetric groups with generating transposition sets, Journal of Combinatorial Theory B, 96(2006), 67-72.

Kaishun Wang and Yan-Quan Feng, Deza digraphs, European Journal of Combinatorics, 17(2006), 995-1004.

Yan-Quan Feng and Jin Ho Kwak, Classifying cubic symmetric graphs of order 10p or 10p^2, Science in China, 49(2006), 300-319.

Yan-Quan Feng and Jin Ho Kwak, Cubic symmetric graphs of order twice an odd prime-power, Journal of the Australian Mathematical Society, 81(2006), 153-164.

Kaishun Wang and Yan-Quan Feng, Lattices Generated by Orbits of Flats, Communication in Algebra, 34(2006), 1691-1697.

Yan-Quan Feng, Jin Ho Kwak and Mingyao Xu, Cubic s-regular graphs of order 2p^3, Journal of Graph Theory, 52(2006), 341-352.

Chuixiang Zhou and Yan-Quan Feng, An infinite family of tetravalent half-arc-transitive graphs, Discrete Mathematics, 306(2006), 2205-2211.

Yan-Quan Feng, Jin Ho Kwak and Kaishun Wang, Classifying cubic symmetric graphs of order 8p or 8p2, European Journal of Combinatorics, 26 (2005), 1033-1052.

Yan-Quan Feng and Ming-Yao Xu, Normality of tetravalent Cayley graphs of odd prime-cube order and its application, Acta Mathmatica Sinica, English Series, 21(2005), 903-912.

Yan-Quan Feng and Mingyao Xu, Automorphism groups of tetravalent Cayley graphs on regular p-groups, Discrete Mathematics, 305(2005), 354-360.

Yan-Quan Feng and Jin Ho Kwak, s-regular cubic graphs as coverings of the complete bipartite graphs K_{3, 3}, Journal of Graph Theory, 45(2004), 101-112.

Yan-Quan Feng and Jin Ho Kwak, s-regular dihedral coverings of the complete graph of order 4, Chinese Annals of Mathematics, Ser. B, 25B(2004), 57-64.

Yan-Quan Feng and Jin Ho Kwak, One-regular cubic graphs of order a small number times a prime or a prime square, Journal of the Australian Mathematical Society, 76(2004), 345-356.

Yan-Quan Feng and Jin Ho Kwak, An infinite family of cubic one-regular cubic graphs with insolvable automorphism groups, Discrete Mathematics, 269(2003), 281-286.

Yan-Quan Feng and Kaishun Wang, s-regular cyclic coverings of the three-dimensional hypercube Q_3, European Journal of Combinatorics, 24(2003), 719-731.

Yan-Quan Feng, Yan-Pei Liu and Ming-Yao Xu, On the isomorphisms of Cayley graphs of abelian groups, Journal of Combinatorial Theory B, 86(2002), 38-53.

Yan-Quan Feng and Jin Ho Kwak, Constructing an infinite family of cubic 1-regular graphs, European Journal of Combinatorics, 23(2002), 559-565.

Yan-Quan Feng, On vertex-transitive graphs of odd prime-power order, Discrete Mathematics, 248(2002), 265-269.

指导研究生情况:

招生方向:图、网络与组合优化
毕业研究生:8名硕士,1名博士。
在读研究生:4名博士。

获得荣誉:

智瑾奖;优秀主讲教师。


上一条:邓振波
下一条:修乃华